# SDR RAIA00509035

- Difficulty date: September 20, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 11,618 hours, 11,040 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302323403
- Part serial: 145371
- Condition: Damaged
- Location: Nlg Steering
- Part time: 11,618 hours, 11,040 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 3574 - PIT - STEERING DISENGAGED UNCOMMANDED.  MAINTENANCE REMOVED AND REPLACED THE STEERING TILLER HANDLE.
